# SDR SWIA2024050800307

- Difficulty date: March 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD GRND SPOILER HAS MULTIPLE DENTS AND EROSION NOTED ON INNER SKIN (MARKED)   (C-CHECK RO 5/6/2024)   REMOVED RH INBD GROUND SPOILER & INSTALLED NEW/ SERVICEABLE RH INBD GROUND SPOILER, PN 601R10822-2, S/N SB/RJ/802. REF CRJ 200 AMM 27-65-01-400-801 TORQUE WRENCH: TUC7833, CAL DUE 31 MAR 2025. REPLACED HARDWARE AS REQUIRED. OPS CHECKS GOOD. ORIGINAL SPOILER REPAIRS FAILED TO MEET AIRCRAFT SPAN TIME, SPOILER REPAIRS ACCOMPLISHED ON THIS CAMP AS PER REO 601R-57-71-607, REV. --, 2024-04-24 AND SENT TO BACKSHOP CO: KITT202414 TO COMPLETE 8130 & QC-612 PROCESS
